# SDR ASAA2015061012062

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,882 hours, 1,599 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIND AND DESCENT WIND FUNCTION DOES NOT WORK ON EITHER FMC.  ACFT GROUNDED.  LT FMC GROUND VERFICATION TEST PASSED REF MM 34-61-00.  RT FMC GROUND TEST CHECKS NORMAL REF MM 34-61-00.  SYS CHECKS NORMAL.
